# SDR HEEA078315

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,137 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Seal
- Part number: 406040453101
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SEAL LEAKING.
